ITP OpenIR

Browse/Search Results:  1-10 of 17 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:97/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Prolongation structure of semi-discrete nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 4, 页码: 591-600
Authors:  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Zhao Wei-Zhong;  Bai, YQ , Henan Univ, Inst Math, Kaifeng 475004, Peoples R China
Adobe PDF(110Kb)  |  Favorite  |  View/Download:428/15  |  Submit date:2012/08/02
Noncommutative Differential-calculus  Heisenberg-ferromagnet Model  Gauge-theory  Backlund-transformations  Geometry  Algebra  
Difference discrete variational principle in discrete mechanics and symplectic algorithm 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 3, 页码: 443-452
Authors:  Luo, XD;  Guo, HY;  Li, YQ;  Wu, K;  Luo, XD , Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
Adobe PDF(242Kb)  |  Favorite  |  View/Download:107/11  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Multisymplectic Structures  Integrators  Versions  
A no-go theorem for compatibility between involutions of first order differentials on a lattice and continuum limit 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2003, 卷号: 39, 期号: 3, 页码: 301-303
Authors:  Dai, J;  Song, XC;  Wu, K;  Xiong, CS;  Dai, J , Peking Univ, Sch Phys, Inst Theoret Phys, Beijing 100871, Peoples R China.
Adobe PDF(139Kb)  |  Favorite  |  View/Download:119/16  |  Submit date:2012/08/29
Gauge-theories  Calculus  
Difference discrete variational principles, Euler-Lagrange cohomology and symplectic, multisymplectic structures - I: Difference discrete variational principle 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 1, 页码: 1-10
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Wang, SK;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(188Kb)  |  Favorite  |  View/Download:390/98  |  Submit date:2012/08/29
Calculus  
On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 35, 期号: 6, 页码: 703-710
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(200Kb)  |  Favorite  |  View/Download:94/15  |  Submit date:2012/08/29
Noncommutative Differential-calculus  
A note on symplectic algorithm 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 36, 期号: 1, 页码: 11-18
Authors:  Guo, HY;  Li, YQ;  Wu, K;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(170Kb)  |  Favorite  |  View/Download:101/32  |  Submit date:2012/08/29
Noncommutative Differential-calculus  
Noncommutative differential calculus on discrete Abelian groups and its applications 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2000, 卷号: 34, 期号: 2, 页码: 245-250
Authors:  Guo, HY;  Wu, K;  Zhang, W;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(339Kb)  |  Favorite  |  View/Download:95/16  |  Submit date:2012/08/29
Weinberg-salam Model  Gauge-theory  Geometry  Symmetry  Fields  Higgs  Cpt  
Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2000, 卷号: 34, 期号: 2, 页码: 307-316
Authors:  Guo, HY;  Wu, K;  Wang, SH;  Wang, SK;  Wei, GM;  Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(534Kb)  |  Favorite  |  View/Download:84/16  |  Submit date:2012/08/29
Gravity with electromagnetism on M(4)xZ(2) 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1997, 卷号: 27, 期号: 4, 页码: 497-500
Authors:  Chen, B;  Chen, B , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(190Kb)  |  Favorite  |  View/Download:63/11  |  Submit date:2012/08/29
Noncommutative Geometry